# SDR VJ9800307

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME CORRODED TOP AND BOTTOM AT FS 541, L27L-28L.  REMOVED CORROSON IAW DC9 SRM 51-10-3, SRM 53-01, FIG 1.  REMOVED FLOOR SUPPORT FROM LONGERON 24R-24L IAW DC9 SRM 51-30-2.  FABRICATED FLOOR SUPPORT FROM 7075-0, .063, TREATED, LOCATED, DRILLED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-2, 51-10-2A, 51-10-4, 51-10-3 AND 51-30-2.
